Repository logo
Log in(current)
Repository logoMIT Open ScholarshipDSpace@MIT
  1. Home
  2. MIT Libraries
  3. MIT Theses
  4. Doctoral Theses
  5. Three-dimensional flow in random porous media

Three-dimensional flow in random porous media

Thumbnail Image
Download
Name

18335569-MIT.pdf

Description
Full printable version
Size

32.76 MB

Format

Adobe PDF

Checksum (MD5)

a6cb4f26d147fc21a3dc0db96e5bda14

Author(s)
Ababou, R. (Rachid)
Advisor(s)
Lynn W. Gelhar.
Date Issued
1988
Publisher
Massachusetts Institute of Technology
Description
Thesis (Ph. D.)--Massachusetts Institute of Technology, Dept. of Civil Engineering, 1988.
Bibliography: v.2, p. 746-759.
Subjects
Civil Engineering.
MIT Department
Massachusetts Institute of Technology. Department of Civil Engineering
Massachusetts Institute of Technology. Department of Civil and Environmental Engineering
Terms of Use
M.I.T. theses are protected by copyright. They may be viewed from this source for any purpose, but reproduction or distribution in any format is prohibited without written permission. See provided URL for inquiries about permission.
http://dspace.mit.edu/handle/1721.1/7582
Persistent DSpace Link
http://hdl.handle.net/1721.1/14675
Repository logo
PrivacyPermissionsAccessibilityContact us
Repository logo
Notify us about copyright concerns.